# SDR 20010613CW016

- Difficulty date: May 29, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N83M
- Make and model: Gulstm GV
- Aircraft serial: 557
- Aircraft time: 1,064 hours, 659 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5057
- Part serial: MX606665B
- Condition: Deteriorated
- Location: Lt Engine
- Part time: 253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID SAMPLE TAKEN AT 100 HR INTERVAL SHOW THAT THE PUMP NEEDS TO BE REPLACED.  REPLACE PUMP AND BLED SYSTEM WITH SIGHT GAUGE INSTALLED IN RETURN LINE OF HYDRAULIC RIG, TO HELP EVALUATE AIR REMOVAL FROM SYSTEM.
